Nov 24, 2010
I'm on aspen lamzid and im going into my second week of treatment.. i started this after about 4 hours of exposure but i cant eat and if i manage to eat someting i throw up and recently after about my 1st week of taking the pills i seem to get headaches... is this normal or should i switch meds or is there other meds to counter these side effects? thanks for your help...
Response from Dr. Henry
Aspen lamzid (AZT and 3TC) often will cause stomach complaints (nausas, vomiting, stomach ache)after starting. Often better if eat first. Those side effects may decrease over first several weeks. Anti-nausea meds often will be helfpul-availability depends on location so would discuss with the prescriber/clinic overseeing your treatment after the exposure. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Burning Urethra After Licking Vagina Worried I Have HIV
- Dizziness After Swallowing Cum Worried I Have HIV
- Enlarged Lymph Nodes After Swallowing Sperm Sign Of HIV AIDS
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Vomiting After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.